RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 1, Pages 121–132 (Mi zvmmf5283)  

This article is cited in 1 scientific paper (total in 1 paper)

Symmetrization of an odd $P_{2N+1}$-approximation of a one-velocity transport equation

V. V. Smelov

Novosibirsk

Full text: PDF file (1146 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:1, 129–142

Bibliographic databases:

UDC: 517.958:536.71
Received: 13.03.1978
Revised: 25.01.1979

Citation: V. V. Smelov, “Symmetrization of an odd $P_{2N+1}$-approximation of a one-velocity transport equation”, Zh. Vychisl. Mat. Mat. Fiz., 20:1 (1980), 121–132; U.S.S.R. Comput. Math. Math. Phys., 20:1 (1980), 129–142

Citation in format AMSBIB
\Bibitem{Sme80}
\by V.~V.~Smelov
\paper Symmetrization of an odd $P_{2N+1}$-approximation of a one-velocity transport equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 1
\pages 121--132
\mathnet{http://mi.mathnet.ru/zvmmf5283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=564783}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 1
\pages 129--142
\crossref{https://doi.org/10.1016/0041-5553(80)90068-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5283
  • http://mi.mathnet.ru/eng/zvmmf/v20/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gryn', “Variational problems of radiation-transfer theory and the method of spherical functions”, Comput. Math. Math. Phys., 32:10 (1992), 1445–1460  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:91
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020